RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2013, Volume 155, Book 3, Pages 105–110 (Mi uzku1219)  

Investigation of solvability of the nonlinear equilibrium problem of a shallow unfixed shell

M. M. Karchevsky

Institute of Computer Mathematics and Information Technologies, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: We deduce sufficient conditions for the solvability of the variational equilibrium problem of a shallow shell with free edges within the geometrically and physically nonlinear model of middle bending.

Keywords: shallow shell, geometrically nonlinear theory of middle bending, variational problem, solvability conditions.

Full text: PDF file (161 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.68
Received: 07.06.2013

Citation: M. M. Karchevsky, “Investigation of solvability of the nonlinear equilibrium problem of a shallow unfixed shell”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 155, no. 3, Kazan University, Kazan, 2013, 105–110

Citation in format AMSBIB
\Bibitem{Kar13}
\by M.~M.~Karchevsky
\paper Investigation of solvability of the nonlinear equilibrium problem of a~shallow unfixed shell
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2013
\vol 155
\issue 3
\pages 105--110
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1219}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1219
  • http://mi.mathnet.ru/eng/uzku/v155/i3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:113
    Full text:40
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019